# SDR DHL2006804551

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Misinstalled
- Location: Fusleage
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECT PREVIOUS REPAIRS AT STR 36 STA 310 AND 280 TO ENSURE IT COMPLIES WITH SRM. DOCUMENT ON THIS NON ROUTINE (REFERENCE ATTACHED AIR CANADA N/R 907). IF REPAIR IS NOT IN CONFORMANCE WITH THE SRM OR IN POOR CONDITION, REWORK PER SRM OR APPROVED DATA.CORR.: VISUALLY INSPECTED EXISTING REPAIRS AND FOUND THE ONES AT STA 36 AND STA 280 WERE PREVIOUSLY REPAIRED AT FAA REPAIR STATION IAW SRM 53-2-0 FIG. 13, SHEET 3 NR 0858 (STA 36) AND ED DHL 010811, NR 0213 (STA 280) AND THE ONE AT STA 310 DOES NOT COMPLY WITH SRM. PERFORMED MAJOR REPAIR IAW FAA 8110-3 DATED 02-15-06, DWG AA66-53-R10 REV IR DATED 01-30-06. REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. FABRICATED REPAIR DOUBLER AND 2 EA FILLER IAW DWG AA 6
